# SDR SWAA2025100610037

- Difficulty date: August 31, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW STA 344 TO STA 360 RBL 12 AT FWD GALLEY AREA.  REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BTW STA 344 TO STA 360 RBL 12 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 13 REV - .
